MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812400
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id 2134265-2018-02450.It was reported that stent damage occurred.The target lesion was located in the right coronary artery.After a 6f jr4 runway guide catheter was in place, a 4.00x12mm promus premier¿ drug-eluting stent was advanced but it was noted that the stent got caught with the guide catheter and was damaged.The device was removed and a 4.00x32mm promus premier¿ drug-eluting stent was then advanced; however, the stent got caught with the guide catheter and the physician felt that the second stent was damaged as well.The guide catheter was pulled out and a new guide catheter was then utilize to successfully deploy the stents.No patient complications were reported and the patient's status was great.
 
Additional Manufacturer Narrative
Device avail.For eval, returned to mfr.On, device returned to mfr., device evaluated by mfr., eval summary attached, method codes, result codes and conclusion codes updated.Device evaluated by mfr: the stent delivery system (sds) was returned for analysis.A visual examination of the stent found that the distal stent rows 1-2 were damaged with stent struts lifted and pulled distally.The undamaged crimped stent outer diameter (od) was measured and is within maximum crimped stent profile measurement.A visual and microscopic examination of the bumper tip showed signs of damage.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device found multiple hypotube kinks along the full length of the catheter.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination of the device found no issues along the mid shaft, inner or outer polymer extrusion.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7396293
Report Number2134265-2018-02449
Device Sequence Number13484691
Product Code NIQ
UDI-Device Identifier08714729844693
UDI-Public08714729844693
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493952812400
Device Catalogue Number39528-1240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/23/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 6F JR4 RUNWAY